# SDR CA111101005

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,884 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN5
- Condition: Undertorqued
- Location: Mlg
- Part time: 4,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS FOUND THAT THE BOLTS WHICH ATTACH THE MLG AXLES ON BOTH SIDES HAD LOST THEIR TORQUE.  BOTH ASSEMBLIES DISASSEMBLED AND INSPECTED, NO DAMAGE FOUND. THE WHEEL FAIRING PLATES WHICH WERE INSTALLED AT THOSE LOCATIONS WERE REMOVED, (WHEEL FAIRINGS ARE NOT BEING USED).  NEW BOLTS WERE INSTALLED AND TORQUED IAW AMM.
